sorry, but i think as long as you are flipping back and forth between drugs you are making excuses not to quit. i think if you use the methadone for 6 days then just quit. you can do it. you just have to do it....just my thoughts
3mgs of methadone is a very low dose. which in hand may be a good thing. If you are able to have someone/including yourself appropriately administor each dose until you are drug free than this may be the way to go. I would not go over 10mg of methadone to begin with.
The WD from lortab might be more intense and for a less period of time. 3-5 days.
The WD from methadone will take up to 2 weeks...based upon how you've taken and for how long. that said, if you do decide to take 3 or so mg's of methadone and taper that could work.
you have got a hard thing going for you tho...you may be addicted to alcohol and xanax. having multiple addictions isn't much more complex. When quitting one addiction you still are feeding yourself it unnatural ingredients. good luck...
p.s. i'm on day 13 of a cold turkey jump from 270mg of methadone and i'm alive. good luck.
sorry, i meant 30mg's to start ,then 25mg's and so on for 6 days
It sounds like you have alot on your plate...I would personally try to drop one thing at a time, but I am no expert. You have a lot of different chemicals in you body at any one time...I would advise you to see you doctor if you can and ask him for some advice on what to do. Maybe make a schedule/plan of attack for your demons on this...and get a liver test done...
Good luck man
thats the problem.every time i try to be honest to my doctor i get terminated.i tell them that yes i do drink and i also use xanax,not prescribed,and that i need help.they just say i should check myself into detox and then rehab.i'm not going into a rehab ,been there,done that.i really want to do this on my own this time,plus i don't have insurance right now
WOW! I commend you on your bravery. I dont mean to bogart Stevos post, but you c/t'd off of 270mg of methadone! And youre on day 13! I have done that b4 off 130 and let me tell you, I couldnt even look at a computer, let alone read! Or keep my mind focused on ANYTHING! It took me 2 months to get over it. That was 5 yrs ago and Im sorry to say im back on the clinic at 140 a day. I read these posts all the time with hope that I will get the guts to do it again. But this WILL be the LAST TIME! This time I know what to take for the w/ds. Last time I didnt take a single thing for relief.
I would think you need to think about a proecess that ends your use.....I know it would not be easy but whatever your plan make it one that stops use all together.. you can do it.....just swithching back and forth between drugs and throwing in alcohol is not the answer....I say make a plan to get clean and giv eit a shot.....stay in touch with people on this site and you will not be alone...
That freakin' *****! I am so sorry for you, gotta love the medical pros sometimes.
When I started to detox and look around here there were many good suggestion on how to do it. Once again, I am NO EXPERT, just another dude...but here's what I think has helped me...
multi vitamins once a day, 1000 Vitamin C twice a day...lots of water and pomogranite/blueberry or cranberry juice ( good to clean the system out)
Force myself to eat, even though i didn't want too...and determination (I use my daughter for inspiration...she is my rock) Can you turn to any family?
Plus...if you can (I know you don't have insurance but...) call other doctors offices an state your issues, find one that will accept you for who/what you are and wants to help you, there are VERY Good doctors out there who care...
Good luck again, you are already doing the right thing by just starting this thread...
sounds like running around in circles to me..and ending up where you started as it sounds like you have done this before..what could you do differently this time as perhaps this method isnt working?
Hi there, about 5 years ago, I weaned off of methadone.
It is best to do it as you are, but only use the Xanax for those extreme panic attacks that make you feel like you cannot breath.
I know where you are, and at the time I weaned from methadone, I was not addicted to anything...I was on it to funtion due to horrible migraines.
I have to say that I remember that even though I was down to 7.5 mg daily, I was a jerk until I was able to take my pill. I didn't have any w/d issues at all.
However, you have to not take any other opiates AT ALL.
I know it *****....I think that when we trade one drug for another, it does lessen the w/d yet we then seem to open up another can of worms, if you will.
I am no saint, I have been trying to get off of Norco for awhile now, and my doc finally gave me Ultram ER...doesn't get me high, yet I am afraid of getting addicted to that now.
I feel you....the alcohol doesn't help either.
Do you have health insurance? Can you seek counseling? Maybe online NA meeting?
I have not tried those things, just trying to think of options for you.
Please keep me posted on how you are doing.
Maybe we can help each other out....
oops, I apologize.
I really didn't answer your question, did I?
When I had to wean from Methadone...I stayed on the same doseage for two weeks, the halfed it and stayed on that for two weeks, then progressed like that.
I was on 30 mg per day to start.
Mind you, I must add that I was only on it for about 4 months.
This was all through a doctor's advice and care, by the way.
May I ask why you are weaning from the Methadone?
what i'm really trying to do is ween off of 10-10mg's of lortab a day,plus the alcohol.i'm gaining little progress on the alcohol but having a hard time with the lortab.since i have 9 10mg's of methodone i was thinking that maybe i could start at 30mg's the first day and taper .5 mg's every day for 6 days and then continue the lortab,but start at 6 a day and ween from there on what do ya think.